A refined Kurzweil type theorem in positive characteristic

Dong Han Kim, Hitoshi Nakada, Rie Natsui

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider a Kurzweil type inhomogeneous Diophantine approximation theorem in the field of the formal Laurent series for a monotone sequence of approximation. We find a necessary and sufficient condition for irrational f and monotone increasing (ℓn) that there are infinitely many polynomials P and Q such that |Qf-P-g|<q-n-ℓn, n=deg(Q) for almost every g. We also study some conditions for irrational f such that for all monotone increasing (ℓn) with Σq- ℓn=∞ there are infinitely many solutions for almost every g.

Original languageEnglish
Pages (from-to)64-75
Number of pages12
JournalFinite Fields and their Applications
Issue number1
Publication statusPublished - 2013 Mar


  • Formal Laurent series
  • Inhomogeneous Diophantine approximation
  • Kurzweil type theorem

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • General Engineering
  • Applied Mathematics


Dive into the research topics of 'A refined Kurzweil type theorem in positive characteristic'. Together they form a unique fingerprint.

Cite this